The Annals of Statistics

Correction: Autocorrelation, Autoregression and Autoregressive Approximation

Hong-Zhi An, Chen Zhao-Guo, and E. J. Hannan

Full-text: Open access

Article information

Source
Ann. Statist., Volume 11, Number 3 (1983), 1018.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346271

Digital Object Identifier
doi:10.1214/aos/1176346271

Mathematical Reviews number (MathSciNet)
MR707955

Zentralblatt MATH identifier
0528.62076

JSTOR
links.jstor.org

Citation

An, Hong-Zhi; Zhao-Guo, Chen; Hannan, E. J. Correction: Autocorrelation, Autoregression and Autoregressive Approximation. Ann. Statist. 11 (1983), no. 3, 1018. doi:10.1214/aos/1176346271. https://projecteuclid.org/euclid.aos/1176346271


Export citation

See also

  • Original Paper: Hong-Zhi An, Chen Zhao-Guo, E. J. Hannan. Autocorrelation, Autoregression and Autoregressive Approximation. Ann. Statist., Volume 10, Number 3 (1982), 926--936.